Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 399, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2011, 7:54 PM EDT for Crawford County, Taylor County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 7:54 PM EDT (23:54 UTC)
- Expired
- Jun 26, 2011, 8:24 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crawford County, GA, Taylor County, GA
The radar
The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:00 PM EDT | TSTM WND DMG | Ssw Fickling Mill, GA | SEVERAL TREES DOWNED. 2-3 HOMES RCVD MINOR DAMAGE DUE TO TREES AND LIMBS DOWN. 3 POWER POLES DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:36 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WUUS52 KFFC 262354 SVRFFC GAC079-269-270045- /O.NEW.KFFC.SV.W.0399.110626T2354Z-110627T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CRAWFORD COUNTY IN CENTRAL GEORGIA EASTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA * UNTIL 845 PM EDT * AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FICKLING MILL OR 6 MILES NORTHWEST OF REYNOLDS...MOVING SOUTHEAST AT 10 MPH. * OTHER AREAS IN THE WARNING INCLUDE BUTLER AND AREAS SOUTHWEST OF ROBERTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR NORTHERN GEORGIA. && LAT...LON 3263 8432 3275 8413 3262 8397 3246 8421 TIME...MOT...LOC 2354Z 317DEG 8KT 3262 8413 $$
1 follow-up statement
804 WWUS52 KFFC 270024 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 824 PM EDT SUN JUN 26 2011 GAC079-269-270033- /O.CAN.KFFC.SV.W.0399.000000T0000Z-110627T0045Z/ TAYLOR GA-CRAWFORD GA- 824 PM EDT SUN JUN 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND EASTERN TAYLOR COUNTIES IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE LARGE HAIL OR DAMAGING WINDS. HEAVY RAIN AND OCCASIONAL LIGHTNING CAN BE EXPECTED FOR THE NEXT HOUR OR SO. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY EVENING FOR NORTHERN GEORGIA. LAT...LON 3263 8432 3274 8412 3262 8397 3246 8421 TIME...MOT...LOC 0023Z 317DEG 8KT 3257 8408 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:59 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 26, 3:59 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT SUN JUN 26 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS 82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT. WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL SPREAD INTO GEORGIA OVER THE NEXT HOUR. EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/. ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE DIRUNAL CONVECTION. LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS. OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS OUT AND IF THE CLOUDS CLEAR OUT. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT RULE OUT DIRUNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF PRECIP. && .AVIATION... 18Z UPDATE... MAIN FOCUS ON CONVECTION THIS AFTERNOON INTO THIS EVENING...WITH THUNDERSTORM COMPLEX MOVING SOUTHEAST FROM TENNESSEE AND POP UP STORMS POSSIBLE OUT AHEAD OF IT. TEMPO THUNDER NORTHERN TAF SITES GENERALLY 20Z-01Z TIME FRAME. EXPECT GENERALLY VFR TO LOW VFR CONDITIONS OUTSIDE OF PRECIP AREAS WITH CIGS LOWERING INTO THE MVFR RANGE IN STORMS. WEST-NORTHWEST WINDS 5 TO 10 KTS EXCEPT STRONGER AND GUSTY IN/AROUND STORMS. //ATL CONFIDENCE...18Z UPDATE... MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON TIMING OF CONVECTION. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 95 72 96 / 30 30 20 30 ATLANTA 72 94 75 92 / 30 30 20 30 BLAIRSVILLE 65 91 68 90 / 40 40 20 40 CARTERSVILLE 67 93 69 94 / 30 40 20 40 COLUMBUS 74 95 74 95 / 40 30 20 30 GAINESVILLE 70 94 73 93 / 30 40 20 40 MACON 70 95 73 96 / 30 40 20 30 ROME 70 94 71 96 / 30 40 20 40 PEACHTREE CITY 68 93 70 93 / 40 30 20 30 VIDALIA 74 95 75 95 / 30 40 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WHITE...WHITFIELD...WILKES. && 11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT SUN JUN 26 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 530 AM EDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 26, 7:39 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 7 S CANTON 34.14N 84.49W
06/26/2011 CHEROKEE GA COUNTY OFFICIAL
LARGE TREE DOWN ON N. VICTORIA RD
&&
MLSpecial weather statement, Jun 26, 7:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SUN JUN 26 2011
GAZ008-009-015-016-023>025-034>037-047-049-270030-
740 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITE...WALTON...
UNION...TOWNS...OCONEE...MORGAN...LUMPKIN...BANKS...BARROW...
CLARKE...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 830 PM EDT...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRASSTOWN BALD TO HARBIN...MOVING SOUTHEAST
AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITE...WALTON...UNION...TOWNS...OCONEE...MORGAN...LUMPKIN...
BANKS...BARROW...CLARKE...GWINNETT...HALL AND JACKSON COUNTIES
THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WINDSOR...YOUTH...NICHOLASVILLE...WALNUT GROVE...
LOGANVILLE...BOLD SPRINGS...BETWEEN...CHATEAU ELAN...COUNTY LINE...
THOMPSONS MILL...CARL...AUBURN...HARBIN...HOG MOUNTAIN AND REST
HAVEN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3480 8367 3450 8365 3444 8362 3450 8353
3446 8339 3425 8333 3408 8340 3400 8326
3373 8330 3370 8340 3355 8338 3344 8354
3363 8371 3379 8398 3386 8389 3413 8406
3428 8393 3443 8400 3499 8393 3499 8355
TIME...MOT...LOC 2339Z 293DEG 28KT 3485 8377 3452 8370
3391 8377Local storm report, Jun 26, 7:42 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 6 SW CANTON 34.18N 84.57W
06/26/2011 CHEROKEE GA COUNTY OFFICIAL
LARGE TREE BLOCKING GAULT RD
&&
MLSpecial weather statement, Jun 26, 7:44 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT SUN JUN 26 2011
GAZ057-059-060-072-270015-
744 PM EDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...JONES...
HENRY AND JASPER COUNTIES UNTIL 815 PM EDT...
AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF NORTH ALCOVY TO SOUTHWEST OF
TURTLE COVE...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PUTNAM...JONES...HENRY AND JASPER COUNTIES THROUGH 815 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TURTLE COVE...
NORTH ALCOVY...EUDORA...CALVIN...MCELHENEYS CROSSROADS...FARRAR...
MONTICELLO...ADGATEVILLE...SHADY DALE...PIEDMONT...HILLSBORO...
BRADLEY...WAYSIDE...ROUND OAK AND RESSEAUS CROSSROADS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3319 8343 3293 8367 3294 8369 3303 8372
3313 8382 3325 8381 3337 8386 3340 8397
3337 8387 3340 8383 3345 8392 3342 8396
3347 8395 3342 8384 3350 8371 3348 8368
3352 8368 3343 8353 3348 8333
TIME...MOT...LOC 2344Z 295DEG 36KT 3363 8377 3336 8387
3317 8404Local storm report, Jun 26, 7:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL CHAMBLEE 33.89N 84.30W
06/26/2011 E0.25 INCH DEKALB GA COUNTY OFFICIAL
0635 PM TSTM WND DMG CHAMBLEE 33.89N 84.30W
06/26/2011 DEKALB GA PUBLIC
ONE DOWNED TREE CAUSED DAMAGE TO A HOUSE AND TRUCK.
0705 PM TSTM WND DMG CUMMING 34.21N 84.14W
06/26/2011 FORSYTH GA COUNTY OFFICIAL
9-10 TREES DOWN.
&&
SNELSONLocal storm report, Jun 26, 7:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG PEACHTREE CITY 33.40N 84.58W
06/26/2011 FAYETTE GA PUBLIC
ONE TREE DOWN AT INTERSECTION OF ROBINSON ROAD AND
EBENEZER ROAD.
0700 PM TSTM WND DMG PEACHTREE CITY 33.40N 84.58W
06/26/2011 FAYETTE GA COUNTY OFFICIAL
NUMEROUS TREES DOWN. ADDITIONAL DETAILS UNAVAILABLE AT
TIME.
0700 PM TSTM WND DMG CANNONGATE 33.47N 84.66W
06/26/2011 COWETA GA AMATEUR RADIO
TREE DOWN AT TYRONE PALMETTO ROAD.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 11:07 AM EDT | Severe Thunderstorm Warning | FFC | Walker | 23 min |
| Jun 26, 12:01 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jun 26, 2:30 PM EDT | Special Weather Statement | FFC | Marion | 30 min |
| Jun 26, 2:46 PM EDT | Special Weather Statement | FFC | Polk | 14 min |
| Jun 26, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 24 min |
| Jun 26, 3:08 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Jun 26, 3:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Jun 26, 3:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 26, 3:40 PM EDT | Special Weather Statement | FFC | Hall | 20 min |
| Jun 26, 3:47 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 28 min |
| Jun 26, 3:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
| Jun 26, 3:55 PM EDT | Special Weather Statement | FFC | Dade | 50 min |
| Jun 26, 3:57 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 33 min |
| Jun 26, 4:00 PM EDT | Special Weather Statement | FFC | Sumter | 15 min |
| Jun 26, 4:08 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 26, 4:13 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 26, 4:25 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 26, 4:32 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jun 26, 4:51 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Walker, Whitfield | 54 min |
| Jun 26, 4:52 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jun 26, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon | 37 min |
| Jun 26, 5:12 PM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| Jun 26, 5:13 PM EDT | Special Weather Statement | FFC | Wheeler | 32 min |
| Jun 26, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon, Murray, Polk, Walker and 1 more | 42 min |
| Jun 26, 5:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 5:38 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 36 min |
| Jun 26, 5:51 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jun 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 37 min |
| Jun 26, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jun 26, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Pickens | 45 min |
| Jun 26, 6:03 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 39 min |
| Jun 26, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jun 26, 6:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 26, 6:14 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 26, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| Jun 26, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton, Heard, Troup | 40 min |
| Jun 26, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 31 min |
| Jun 26, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, DeKalb, Forsyth, Fulton and 2 more | 40 min |
| Jun 26, 6:43 PM EDT | Special Weather Statement | FFC | Fannin, Hall, Lumpkin, Towns, Union, White | 62 min |
| Jun 26, 6:44 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jun 26, 6:49 PM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 26, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 39 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 53 min |
| Jun 26, 6:55 PM EDT | Special Weather Statement | FFC | Crawford | 35 min |
| Jun 26, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Jun 26, 7:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 26, 7:09 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Jun 26, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 26, 7:25 PM EDT | Special Weather Statement | FFC | Butts, Clayton, Fayette, Henry, Lamar, Newton and 3 more | 50 min |
| Jun 26, 7:29 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 31 min |
| Jun 26, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding | 44 min |
| Jun 26, 7:32 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 28 min |
| Jun 26, 7:40 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Clarke, Hall, Jackson, Morgan and 4 more | 50 min |
| Jun 26, 7:44 PM EDT | Special Weather Statement | FFC | Jasper | 31 min |
| Jun 26, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.